# SDR SIMA2011348006

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 21,715 hours, 15,921 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3850 THE FLIGHT ATTENDANT REPORTED THAT EMERGENCY EXIT AT 13 C/D WAS EMITTING A LOUD SQUEALING NOISE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PRESSURE CHECK ON RIGHT OVERWING EXTIT IAW CRJ 700 AMM 21-31-00.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
